Property and numerical simulation of the Ait-Sahalia-Rho model with nonlinear growth conditions

Feng Jiang, Hua Yang, Tianhai Tian

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

The Ait-Sahalia-Rho model is an important tool to study a number of financial problems, including the term structure of interest rate. However, since the functions of this model do not satisfy the linear growth condition, we cannot study the properties for the solution of this model by using the traditional techniques. In this paper we overcome the mathematical difficulties due to the nonlinear growth condition by using numerical simulation. Thus we first discuss analytical properties of the model and the convergence property of numerical solutions in probability for the Ait-Sahalia-Rho model. Finally, an example for option pricing is given to illustrate that the numerical solution is an effective method to estimate the expected payoffs.

Original languageEnglish
Pages (from-to)101-113
Number of pages13
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume22
Issue number1
DOIs
Publication statusPublished - 1 Jan 2017

Keywords

  • Ait-Sahalia-Rho model
  • Boundedness
  • Convergence in probability

Cite this